Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    3
  • views
    2494

Day 13

Hoover0422

223 views

Well, all, I am almost to the 2 week mark. I can't really say that this has been a terrible ride so far-my skin is dry, but not unbearable (as I have always had dry, flaky skin anyways), my lips are a bit more chapped and flaky than normal, but I have found that the lip balm, Lypsyl, is the bomb diggity (yeah I know, 1995 called and wants their slogan back) but SERIOUSLY...I would DIE without this stuff. It's a beautiful thing.

I continue to have a break out (pretty much the same one that I've had since day 2 of the treatment). It seems like the acne is taking longer to heal and the new ones keep adding to y face. Have you all had this problem? I know that it doesn't help that I am a terrible "picker". It's really hard for me to keep my hands away from my face ... (Im a nurse, I can't help it.)

I have started to notice that the tops of my hands have a 'wind burn' type appearance-red, dry, and cracking. Nothing that a little hydrocortizone and Mary Kay's Satin Hands can't fix.

I'm geting nervous that this treatment wont work...has anyone had a similar reaction (or lack there of) though it did work?? I need some encouragement!!

THe only other side effects that I can think of is feeling a little bit less energized as usual. I feel kind of exhausted most of the time. Like I've been taking a nap after work some days just beause I feel so tired. But once I get an hour or two in, I'm wide awake, feel great, and usually get to the gym. This is when I have the most energy. Otherwise, no headaches, stomach upset, or depression issues.

I"ll keeeeep you posted!



2 Comments


Hang in there! I think everyone feels this way in the beginning. Your breakouts will slow down and your skin will start getting much smoother. I was a terrible picker too, but trust me, on accutane, you cannot do it! Your skin is so fragile right now and any picking will make it worse. I know it's tough, but if you leave them alone you'll notice they actually heal much quicker than before accutane.

Share this comment


Link to comment

I totally agreee with Knass your skin will become much more dry and any picking will make it worse . Trust me I am a picker too and when black heads on my nose started to come off easily I picked and helped it a little and my nose became so red and funny looking so keep your hands a way from your face :boohoo: GOOD LUCK TO ALL OF US :D

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×